Jump to content
Hazel

Hazel: struggling with Paxil to Prozac bridge

Recommended Posts

Altostrata

Did you by any chance skip a dose?

 

You identified the source of your symptoms yourself. How do you usually feel when you're premenstrual? How did Zoloft or Paxil affect that?

Share this post


Link to post
Hazel
9 minutes ago, Altostrata said:

Did you by any chance skip a dose?

 

You identified the source of your symptoms yourself. How do you usually feel when you're premenstrual? How did Zoloft or Paxil affect that?

No, I didn’t skip a dose.  I don’t feel like Zoloft ever affected me when I was premenstrual.  I’ve noticed since in withdrawal it makes my symptoms worse. Today was a really hard day.  I will post a more specific update later tonight.

 

Share this post


Link to post
Altostrata

Many women find withdrawal syndrome makes symptoms worse at points in their cycles. Do you take ibuprofen when you're premenstrual? That might help.

Share this post


Link to post
wantrelief
40 minutes ago, Hazel said:

No, I didn’t skip a dose.  I don’t feel like Zoloft ever affected me when I was premenstrual.  I’ve noticed since in withdrawal it makes my symptoms worse. Today was a really hard day.  I will post a more specific update later tonight.

 

Thank you for your thoughtful post on my thread. I am so sorry today has been such a hard day and that PMS is exacerbating your withdrawal symptoms.  As you read on my thread, I have had a bad time with PMS doing the same to me so really empathize with you, Hazel. I have my fingers crossed for both of us that this passes soon.  

Share this post


Link to post
Hazel

Thanks Wantrelief,

I hope this passes for us both soon too!

Share this post


Link to post
Rosetta

PMS is so much worse in WD.  You are not imagining it.  I feel worse when I ovulate, too, but it's not as bad as PMS.  I hope you feel better quickly.

Share this post


Link to post
Hazel
33 minutes ago, Rosetta said:

PMS is so much worse in WD.  You are not imagining it.  I feel worse when I ovulate, too, but it's not as bad as PMS.  I hope you feel better quickly.

Thanks Rosetta.

It’s nice to know there is a reason for feeling worse, but it still sucks!

Share this post


Link to post
Rabe

You sound strong Hazel...and as you said at least the reason for this is identifiable which hopefully is reassuring that it will soon pass.  I sure hope so!  Thinking about you!  

Share this post


Link to post
Hazel

More detailed update:

Didn’t sleep very well last night.  Up for good with anxiety at 3:30 am.  Tried taking Women’s Anti-stress Formula, but it didn’t do much. 

6:00am up and getting ready for work-high anxiety 8 or 9 out of 10.

7:30 Still anxious and frustrated, feel like I could cry.

7:50 breakfast, anxiety down to about a 5

8:00 250 mg magnesium 

8:30 7mg paroxetine 

9:00 work-anxiety at about a 4

11:15 snack, anxiety down to a 2 or 3

12:00 short walk

12:15 lunch anxiety down to 1 or 2

1:30-5:00 anxiety back up to a 6/7

5:00 Home from work, anxiety at about a 5 or 6, feeling very emotional-cried

6:00 dinner

7:00 short walk on treadmill

7:30-8:30 relaxed and watched tv anxiety down to a 1 or 2

8:00 1 mg dose paroxetine 

8:30 shower and get ready for bed

9:15 In bed-anxiety minimal

 

Share this post


Link to post
Carmie

Hi Hazel, been reading your updates. It seems like you’re getting windows here and there throughout your days. That’s fabulous news. So happy for you. 

 

So sorry that PMS makes your symptoms worse, at least you know why and they will subside once the hormones go back in balance. I went through menopause a few years ago so don’t have to deal with PMS, sending hugs🤗

Share this post


Link to post
Hazel

Thanks Carmie

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.